# SDR DALA2017081006127

- Difficulty date: August 3, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 115,853 hours, 14,314 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Damaged
- Location: R5 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 5R ILLUMINATED AFTER TO FOR 15 SECONDS AGAIN ON LANDING FOR A BRIEF MOMENT ACARS TIMES WERE LOST EACH TIME. FOUND SWITCH DAMAGED S1975. REPLACED PROX SWITCH PER WDM 52-73-13 . OPS CKS GOOD.
